# SDR DALA2025091006694

- Difficulty date: September 9, 2025
- Submitted: September 10, 2025
- Operation: Air carrier
- Aircraft: N3766
- Make and model: Boeing 737832
- Aircraft serial: 30820
- Aircraft time: 75,281 hours, 28,875 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERCOSTAL STA 500H TO 500I BTW STRINGER 25L AT FWD CARGO COMPARTMENT. INTERCOSTAL STA 500H TO 500I BTW STRINGER 25L AT FWD CARGO COMPARTMENT WAS REPLACED AND INSTALLED PER B737-800 SRM 51-40-02-0G.
